Alert archive / Iowa / Flash Flood Watches in 2017
Flash Flood Watch 5, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood watch at Jul 26, 2017, 3:23 AM CDT for 14 counties in Iowa; 10 counties in Illinois; Clark County, Scotland County, Missouri. It took effect at Jul 26, 2017, 4:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Jul 26, 2017, 3:23 AM CDT (08:23 UTC)
- In effect from
- Jul 26, 2017, 4:00 PM CDT
- Expired
- Jul 26, 2017, 11:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Quad Cities, IA
- Flood severity
- None
All 26 counties
Cedar County, IA, Clinton County, IA, Des Moines County, IA, Henry County, IA, Iowa County, IA, Jefferson County, IA, Johnson County, IA, Keokuk County, IA, Lee County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Warren County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 65 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.4 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 29 J/kg
- Mixed-layer CIN
- -439 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 12 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
383 WGUS63 KDVN 260823 FFADVN URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Quad Cities IA IL 323 AM CDT Wed Jul 26 2017 ...Heavy rain and flash flooding possible late this afternoon and tonight... .A storm system will move through the Midwest this afternoon and tonight with a very warm and moist airmass. The high moisture levels means that storms will be capable of producing heavy rain. High rainfall rates from storms combined with storms moving over the same areas could result in flash flooding across portions of the watch area. IAZ063>068-076>078-087>089-098-099-ILZ009-015>018-024>026-034-035- MOZ009-010-261630- /O.NEW.KDVN.FF.A.0005.170726T2100Z-170727T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Iowa-Johnson-Cedar-Clinton-Muscatine-Scott-Keokuk-Washington- Louisa-Jefferson-Henry IA-Des Moines-Van Buren-Lee-Whiteside- Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-Warren- Hancock-McDonough-Scotland-Clark- Including the cities of Marengo, Iowa City, Tipton, Clinton, Muscatine, Davenport, Bettendorf, Sigourney, Washington, Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Sterling, Moline, Rock Island, Geneseo, Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, Macomb, Memphis, and Kahoka 323 AM CDT Wed Jul 26 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 4 PM THIS AFTERNOON THROUGH THURSDAY MORNING... The National Weather Service in Quad Cities has issued a * Flash Flood Watch for portions of Illinois, Iowa, and northeast Missouri, including the following areas, in Illinois, Bureau, Hancock, Henderson, Henry IL, McDonough, Mercer, Putnam, Rock Island, Warren, and Whiteside. In Iowa, Cedar, Clinton, Des Moines, Henry IA, Iowa, Jefferson, Johnson, Keokuk, Lee, Louisa, Muscatine, Scott, Van Buren, and Washington. In northeast Missouri, Clark and Scotland. * From 4 PM this afternoon through Thursday morning * Storms will be capable of high rainfall rates due to high moisture levels in the atmosphere. * The area of greatest risk is south of a line from Sigourney, Iowa to Kewanee, Illinois. Here storms may move over the same areas and produce 1 to 3 inches of rain in a short time period. * A second area of concern is north of a Sigourney, Iowa to Kewanee, Illinois line. Here the ground is very moist from heavy rain last Friday night. Any high rainfall rates in this area may result in flash flooding. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$
5 follow-up statements
119 WGUS63 KDVN 261621 FFADVN Flood Watch National Weather Service Quad Cities IA IL 1121 AM CDT Wed Jul 26 2017 ...Heavy rain and flash flooding possible late this afternoon and tonight... .A storm system will move through the Midwest this afternoon and tonight with a very warm and moist airmass. The high moisture levels means that storms will be capable of producing heavy rain. High rainfall rates from storms combined with storms moving over the same areas could result in flash flooding across portions of the watch area. IAZ063>068-076>078-087>089-098-099-ILZ009-015>018-024>026-034-035- MOZ009-010-270030- /O.CON.KDVN.FF.A.0005.170726T2100Z-170727T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Iowa-Johnson-Cedar-Clinton-Muscatine-Scott-Keokuk-Washington- Louisa-Jefferson-Henry IA-Des Moines-Van Buren-Lee-Whiteside- Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-Warren- Hancock-McDonough-Scotland-Clark- Including the cities of Marengo, Iowa City, Tipton, Clinton, Muscatine, Davenport, Bettendorf, Sigourney, Washington, Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Sterling, Moline, Rock Island, Geneseo, Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, Macomb, Memphis, and Kahoka 1121 AM CDT Wed Jul 26 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 4 PM CDT THIS AFTERNOON THROUGH THURSDAY MORNING... The Flash Flood Watch continues for * Portions of Illinois, Iowa, and northeast Missouri, including the following areas, in Illinois, Bureau, Hancock, Henderson, Henry IL, McDonough, Mercer, Putnam, Rock Island, Warren, and Whiteside. In Iowa, Cedar, Clinton, Des Moines, Henry IA, Iowa, Jefferson, Johnson, Keokuk, Lee, Louisa, Muscatine, Scott, Van Buren, and Washington. In northeast Missouri, Clark and Scotland. * From 4 PM CDT this afternoon through Thursday morning * Storms will be capable of high rainfall rates due to high moisture levels in the atmosphere. * The area of greatest risk is south of a line from Sigourney, Iowa to Kewanee, Illinois. Here storms may move over the same areas and produce 1 to 3 inches of rain in a short time period. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$ 12
549 WGUS63 KDVN 262020 FFADVN Flood Watch National Weather Service Quad Cities IA IL 320 PM CDT Wed Jul 26 2017 ...Heavy rain threat appears to be shifting south... .A storm system will continue to move through the Midwest this afternoon and tonight with a very warm and moist airmass. The high moisture levels means that storms will be capable of producing heavy rain. High rainfall rates from storms combined with storms moving over the same areas could result in flash flooding across portions of the watch area. Although an isolated storm may still produce locally heavy rain north of I-80 this afternoon and evening, the widespread threat of heavy rain and flash flooding is shifting to along and south of the Interstate. IAZ063>066-ILZ009-017-018-262130- /O.CAN.KDVN.FF.A.0005.170726T2100Z-170727T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Iowa-Johnson-Cedar-Clinton-Whiteside-Bureau-Putnam- Including the cities of Marengo, Iowa City, Tipton, Clinton, Sterling, Princeton, and Hennepin 320 PM CDT Wed Jul 26 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of Illinois and east central Iowa has been cancelled. Although isolated thunderstorms may still produce locally heavy rainfall in spots this evening, the threat for widespread heavy and flooding rain has shifted to the south of the previous watch area. $$ IAZ067-068-076>078-087>089-098-099-ILZ015-016-024>026-034-035- MOZ009-010-270430- /O.CON.KDVN.FF.A.0005.170726T2100Z-170727T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-Henry IA- Des Moines-Van Buren-Lee-Rock Island-Henry IL-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- Including the cities of Muscatine, Davenport, Bettendorf, Sigourney, Washington, Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Moline, Rock Island, Geneseo, Aledo, Oquawka, Monmouth, Carthage, Macomb, Memphis, and Kahoka 320 PM CDT Wed Jul 26 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... The Flash Flood Watch continues for * Portions of Illinois, Iowa, and northeast Missouri, including the following areas, in Illinois, Hancock, Henderson, Henry IL, McDonough, Mercer, Rock Island, and Warren. In Iowa, Des Moines, Henry IA, Jefferson, Keokuk, Lee, Louisa, Muscatine, Scott, Van Buren, and Washington. In northeast Missouri, Clark and Scotland. * Through Thursday morning * Storms will be capable of high rainfall rates due to high moisture levels in the atmosphere. * The area of greatest risk is south of a line from Sigourney, Iowa to Monmouth, Illinois. Here storms may move over the same areas later tonight and produce 1 to 3 inches of rain in a short time period. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$ 12
625 WGUS63 KDVN 270118 FFADVN Flood Watch National Weather Service Quad Cities IA IL 818 PM CDT Wed Jul 26 2017 ...Heavy Rain May Lead to Flash Flooding Overnight... .A storm system will continue to move through the Midwest tonight with a very warm and moist airmass. The high moisture levels means that storms will be capable of producing heavy rain. High rainfall rates from storms combined with storms moving over the same areas could result in flash flooding. The axis of potential heavy rain has shifted south over the past couple hours to mainly along and south of the highway 34 corridor in southeast Iowa and south of a line from Burlington to Galesburg in west central Illinois. IAZ067-068-076>078-ILZ015-016-024-270230- /O.CAN.KDVN.FF.A.0005.000000T0000Z-170727T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Muscatine-Scott-Keokuk-Washington-Louisa-Rock Island-Henry IL- Mercer- Including the cities of Muscatine, Davenport, Bettendorf, Sigourney, Washington, Wapello, Moline, Rock Island, Geneseo, and Aledo 818 PM CDT Wed Jul 26 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch that was in effect for the Interstate 80 corridor in northwest Illinois and east central Iowa has been cancelled. Scattered showers and thunderstorms are possible overnight, but only brief heavy downpours are expected and the threat of flash flooding has ended. $$ IAZ087>089-098-099-ILZ025-026-034-035-MOZ009-010-270930- /O.CON.KDVN.FF.A.0005.000000T0000Z-170727T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jefferson-Henry IA-Des Moines-Van Buren-Lee-Henderson-Warren- Hancock-McDonough-Scotland-Clark- Including the cities of Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Oquawka, Monmouth, Carthage, Macomb, Memphis, and Kahoka 818 PM CDT Wed Jul 26 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... The Flash Flood Watch continues for * Portions of west central Illinois, southeast Iowa, and northeast Missouri, including the following areas, in west central Illinois, Hancock, Henderson, McDonough, and Warren. In southeast Iowa, Des Moines, Henry IA, Jefferson, Lee, and Van Buren. In northeast Missouri, Clark and Scotland. * Until 7 AM CDT Thursday * Storms will be capable of high rainfall rates due to high moisture levels in the atmosphere. * The area of greatest risk is south of a line from Fairfield, Iowa to Monmouth, Illinois. Here storms may move over the same areas later tonight and produce 1 to 3 inches of rain in a short time period. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$ Sheets
415 WGUS63 KDVN 270222 FFADVN Flood Watch National Weather Service Quad Cities IA IL 922 PM CDT Wed Jul 26 2017 ...Heavy Rain May Lead to Flash Flooding Overnight... .A storm system will continue to move through the Midwest tonight with a very warm and moist airmass. The high moisture levels means that storms will be capable of producing heavy rain across far northeast Missouri into portions of west central ILlinois. High rainfall rates from storms combined with storms moving over the same areas could result in flash flooding. This threat has IAZ087>089-098-099-ILZ025-026-035-270330- /O.CAN.KDVN.FF.A.0005.000000T0000Z-170727T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Jefferson-Henry IA-Des Moines-Van Buren-Lee-Henderson-Warren- McDonough- Including the cities of Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Oquawka, Monmouth, and Macomb 922 PM CDT Wed Jul 26 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of west central Illinois and southeast Iowa has been cancelled. Isolated showers and thunderstorms will continue this evening, but heavy rainfall is no longer expected. $$ ILZ034-MOZ009-010-271030- /O.CON.KDVN.FF.A.0005.000000T0000Z-170727T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hancock-Scotland-Clark- Including the cities of Carthage, Memphis, and Kahoka 922 PM CDT Wed Jul 26 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THURSDAY... The Flash Flood Watch continues for * Portions of west central Illinois and northeast Missouri, including the following areas, in west central Illinois, Hancock. In northeast Missouri, Clark and Scotland. * Until 7 AM CDT Thursday * Additional thunderstorms capable of high rainfall rates will be possible this evening and overnight. Flash flooding may occur in areas already saturated from heavy rainfall earlier this evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that flash flooding is possible. Monitor forecasts and take action if flash flood warnings are issued or flash flooding develops. && $$ Sheets
756 WGUS63 KDVN 270400 FFADVN Flood Watch National Weather Service Quad Cities IA IL 1100 PM CDT Wed Jul 26 2017 ...Threat of Heavy Rainfall and Flash Flooding has Ended...... ILZ034-MOZ009-010-270500- /O.CAN.KDVN.FF.A.0005.000000T0000Z-170727T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Hancock-Scotland-Clark- Including the cities of Carthage, Memphis, and Kahoka 1100 PM CDT Wed Jul 26 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of west central Illinois and northeast Missouri has been cancelled. Although isolated thunderstorms are still possible tonight across far northeast Missouri, southeast Iowa and west central Illinois, the threat for heavy rainfall and flash flooding has ended. $$ Sheets
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood watch went out at Jul 25, 11:53 PM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Jul 25, 11:53 PM CDT, 3 hours 30 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 1153 PM CDT Tue Jul 25 2017 ...AVIATION UPDATE... .SYNOPSIS... Issued at 330 PM CDT Tue Jul 25 2017 Western GRT LKS high pressure to continue move off to the east, allowing warmer an more moist air to seep back toward the area from the plains and lower MO RVR Valley. Active westerlies along and north of this modifying airmass will usher a main wave, seen now ridge-riding acrs the central Rockies/UT into western WY, down acrs the local area by late Wed. This will set the stage for another round of storms, some with heavy rain and potentially strong to severe, acrs the area Wed afternoon and night, before digging northwest flow behind the passing wave brings down not as warm and drier air into the weekend. && .SHORT TERM...(This Evening through Wednesday) ISSUED AT 330 PM CDT Tue Jul 25 2017 Tonight...Generally a fair wx night as high pressure continues to slide east, and organizing frontal zone is the convective focal point from the west central plains, up acrs MN and into the northwestern GRT LKS. Our area of concern may just get some high debris clouds spilling in off that activity at times tonight, while light south to southeasterly sfc winds maintain at 4 to 8 MPH overnight. The winds and cirrus may limit much of any dense fog threat, but there could still be lighter fog as well as some valley occurrence with the sfc DPT increase and over areas of recent heavy rainfall. Lows generally in the low to mid 60s east of the MS RVR, and in the mid to upper 60s to the west. Wednesday...rather seasonably strong short wave noted above, will look to dig down acrs IA by afternoon. Increasing flow velocity in the low to mid levels, especially noted is west-southwest flow increasing to 50 KTS at around H5 MB, will make for strong deep shear profiles by late afternoon/Wed evening. The challenge will be how much heat and humidity(thus instability) will be allowed to build up as convective debris from overnight activity to the west/northwest or renewed showers/storms move acrs the area as the day progresses. Forecast highs may be too warm if this builds in and thickens by late morning and midday, and could squash CAPE build up except maybe the far south.But with uncertainties, will go with highs in the lower 80s in the far northwest, to the upper 80s-around 90 south of I80. With DPTS in the low to mid 70s, CAPEs could approach 2500- 3500+ in the southern areas by mid afternoon along with heat index readings in the upper 90s to near 100...again if cloud cover doesn't thicken acrs these areas sooner. Lift from the approaching wave and ahead of the incoming frontal system, should bring about an increase in coverage and intensity even amongst any lingering debris as the afternoon progresses. Where the CAPEs are allowed to build up, such as latest thinking south of I80, this is where some of the stronger late afternoon storms may fire with some chance of severe/winds and hail, as well as very heavy rainfall. Even toning down the bullish NAM's PWATs of 2.5 to 2.7 inch feed up acrs the area by 20-25 KT H85 flow, 1.9 to 2.4 still very possible and would help produce localized swaths of heavy rainfall where storms pass. For now, will advertise 0.40 to 0.80 of an inch by 00z Thu in the far west where storms move across, but how far north or south the prime axis is still uncertain, unless the propagation toward the higher CAPES again supports to south...Iowa City to Burlington and points west. ..12.. .LONG TERM...(Wednesday Night through next Tuesday) ISSUED AT 330 PM CDT Tue Jul 25 2017 Forecast focus on the potential for severe weather and heavy rainfall Wednesday evening into the overnight. Then mainly dry and rather pleasant for much of the remainder of the extended. Wednesday night: Thunderstorms that develop Wednesday afternoon will continue to push across the cwa as an MCS. There will be the potential for damaging winds and torrential rainfall. The NAM is the most aggressive with PWAT's of over 2.5 inches, and this amount of moisture will be capable of dumping a couple of inches of rain in less than an hour. This may cause flash flooding at some locations. Low confidence in where the heaviest axis of rain will occur as the NAM/ECMWF says our northern cwa, while the GFS suggests our southern cwa. The Canadian model indicates along I-80. There is still no evidence of back-building or training in the cwa as the low level jet shifts southward of the dvn cwa overnight. In other words, this is a progressive system with the cold front pushing south and east of the cwa after midnight, diminishing the thunderstorm activity. Thursday: The consensus models indicate lingering showers and a few thunderstorms in our southern and eastern counties. However, believe the models are hanging onto the pcpn too long for later shifts to decide. Highs will be in the 80 to 85 range. Despite a north wind behind the cold front, drier air will lag a while and it will be Thursday night before the noticeably comfortable humidity arrives. Friday through early next week: A rather comfortable stretch of weather is expected with little if any rainfall. The storm track will have shifted well up in Canada with the southwest monsoon quite active. Assuming the models are correct, the dry weather should continue for much of next week. Temperatures will be somewhat below normal for late July/early August with highs in the upper 70s to lower 80s at most locations. Lows should generally be in the upper 50s to lower 60s. Haase && .AVIATION...(For the 06Z TAFS through 06Z Wednesday Night) ISSUED AT 1152 PM CDT Tue Jul 25 2017 High level clouds from storms over the plains will cover the region tonight, preventing ground fog from becoming more than an MVFR issue. Otherwise, winds will be light from the south to southeast overnight into Wednesday. Widespread thunderstorms are expected to accompany a cold front from late afternoon through evening. Prevailing thunderstorms and at least MVFR conditions were brought in at all sites at 00z, which may be overdone by mid to late evening as storms gradually pass southeast of the region, which will be fine tuned in later forecasts. && .HYDROLOGY... Issued at 955 PM CDT Tue Jul 25 2017 Updated forecasts this evening have lowered expected crests along the Mississippi River at Illinois City, Muscatine, New Boston, and Keithsburg, resulting in a category change from Moderate Flooding to Minor Flooding. Downstream crests, anticipated to just reach Moderate Flooding at both Gladstone and Burlington remain unchanged outside minor timing adjustments. Otherwise, only minor adjustments made to on-going flooding impacting the Rock and Pecatonica Rivers. A flood warning continues along the lower end of Yellow Creek in Stephenson County, where Emergency Management reported continued road closures this evening, but water levels continuing to recede. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...12 SHORT TERM...12 LONG TERM...Haase AVIATION...Sheets HYDROLOGY...Sheets
Hazardous weather outlook, Jul 25, 3:47 AM CDT, 23 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 347 AM CDT Tue Jul 25 2017 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-260900- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 347 AM CDT Tue Jul 25 2017 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Some area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY There is a chance of thunderstorms Wednesday afternoon into Thursday. The Storm Prediction Center has a slight risk of severe storms for the entire area Wednesday afternoon and night. Damaging winds and hail are the main risks. Very warm and Humid conditions are expected on Wednesday. Afternoon heat index readings may be close to 100. There is a risk of locally heavy rainfall Wednesday night. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed today or tonight.
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 3:03 PM CDT | Special Weather Statement | DVN | Washington | 27 min |
| Jul 26, 3:34 PM CDT | Special Weather Statement | DVN | Louisa, Washington | 26 min |
| Jul 26, 4:02 PM CDT | Special Weather Statement | DVN | Cedar, Henry, Louisa, Muscatine | 58 min |
| Jul 26, 4:48 PM CDT | Special Weather Statement | DVN | Des Moines, Henry, Lee | 57 min |
| Jul 26, 5:01 PM CDT | Special Weather Statement | DVN | Cedar, Clinton, Jones, Muscatine, Scott | 59 min |
| Jul 26, 6:02 PM CDT | Special Weather Statement | DVN | Clinton, Dubuque, Jackson, Scott | 58 min |
| Jul 26, 5:48 PM CDT | Special Weather Statement | DVN | McDonough, Warren | 27 min |
| Jul 26, 5:54 PM CDT | Special Weather Statement | DVN | McDonough, Warren | 21 min |
| Jul 26, 6:59 PM CDT | Special Weather Statement | DVN | Carroll, Jo Daviess, Stephenson, Whiteside | 61 min |
Nearby
Flash Flood Watches in Iowa, 2017Flash Flood Watches in Illinois, 2017Flash Flood Watches in Missouri, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.